# SDR IPXA2021071271547

- Difficulty date: July 12, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 33,850 hours, 18,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N52214
- Condition: Corroded
- Location: Deck Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPVAFT MAIN CARGO COMPARTMENT DECK PLATE AT RBL 20.8 HAS MULTIPLE HOLES WITH CORROSION STILL INDICATED AFTER SECOND OVER CLEAN (REMOVE AND REPLACE)REMOVED AND REPLACED IAW SRM 51-40-02
